Oklahoma, 2015Ice Storm in Oklahoma, November 27 to 29, 2015
November 27 to 29, 2015 · NWS OUN · 30 events in 30 counties and zones
An upper low moving in combined with abundant moisture from the gulf to produce a four day rain event from the 26th through the 29th. When strong front came down Thursday night (11/26), temperatures began to drop below freezing across northern, western, and central Oklahoma and parts of western north Texas.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9.8 million
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper low moving in combined with abundant moisture from the gulf to produce a four day rain event from the 26th through the 29th. When strong front came down Thursday night (11/26), temperatures began to drop below freezing across northern, western, and central Oklahoma and parts of western north Texas. These areas experienced a shift from rain to freezing rain. Freezing rain continued into early Sunday morning as temperatures continued to hover in the 20s to lower 30s.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 27, 5:52 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Nov 27, 5:52 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
552 AM CST FRI NOV 27 2015
.DISCUSSION...
PLEASE SEE THE 12Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...
IFR WILL APPLY FOR MOST TERMINALS TODAY. WIDESPREAD PRECIPITATION
AND LOW CIGS WILL BE PRESENT THROUGH THE FORECAST PERIOD. FREEZING
RAIN IS EXPECTED ALONG AND WEST OF I44, WITH FZRA/PL ALSO
IMPACTING GAG/WWR. NORTH WINDS AROUND 20 TO 25 KT WITH STRONGER
GUSTS WILL ONLY SLOWLY DECREASE TOWARD 00Z.
&&
.PREV DISCUSSION... /ISSUED 423 AM CST FRI NOV 27 2015/
DISCUSSION...
WIDESPREAD RAINFALL...SOME FREEZING...CONTINUES ACROSS THE REGION
EARLY THIS MORNING. THE FREEZING LINE HAS NOW MOVED INTO WEST
CENTRAL OK AND WILL CONTINUE TO NUDGE SOUTHWARD DURING THE DAY AS
CAA PEAKS. DECIDED TO INCLUDE PAYNE COUNTY IN THE ADVISORY BASED
ON THE EXPECTED POSITION OF THE SFC 32 DEGREE WET BULB LINE THIS
AFTERNOON. WE ALSO CONSIDERED UPGRADING OK COUNTY TO A ICE STORM
WARNING SINCE IT APPEARS A CORRIDOR OF HEAVIER RAINFALL WILL
DEVELOP THIS AFTERNOON ALONG I44/850 MB BAROCLINIC ZONE. HOWEVER,
MOST OF THE COUNTY SHOULD ONLY EXPERIENCE A GLAZE UP TO ONE
QUARTER INCH OF ICE. WESTERN/NW PORTIONS OF THE COUNTY MAY RECEIVE
SLIGHTLY MORE. MID TO UPPER SHORTWAVE TROUGHS WITHIN THE SW FLOW
ALOFT WILL CONTINUE TO MOVE OVER THE REGION THROUGH EARLY SUNDAY,
BUT BY THIS TIME MOST OF THE PRECIPITATION WILL FALL WHERE TEMPS
ARE ABOVE FREEZING (SE OK).
FLOODING WILL ALSO REMAIN POSSIBLE THROUGH AT LEAST EARLY THIS
EVENING, ESPECIALLY ACROSS PORTIONS OF CENTRAL, SOUTHERN AND
SOUTHEASTERN OK AS MID LEVEL MOISTURE AND ASCENT MOVE OUT OF TX.
SOME ELEVATED INSTABILITY WILL ALSO SUPPORT A FEW THUNDERSTORMS
OVER THE PREVIOUSLY MENTIONED AREAS THROUGH LATE THIS MORNING.
MOST OF THE RAIN WILL COME TO AN END SUNDAY AFTERNOON AS THE MID
TO UPPER LOW FINALLY BEGINS TO SHIFT NORTHEASTWARD AND MOISTURE IS
SHUNTED EASTWARD. ANOTHER COLD FRONT WILL THEN MOVE INTO NW OK
MONDAY WITH THE UPPER LOW SLIDING ACROSS THE CENTRAL PLAINS AND
INTO THE MIDWEST. A SFC RIDGE WILL SETUP OVER W/NW OK TUE AM.
LIGHT WINDS AND CLEAR SKIES UNDER THIS SHOULD DROP TEMPS INTO THE
LOW 20S ACROSS NW OK. TEMPS WILL STRUGGLE TO CLIMB BACK TO AVERAGE
THROUGH THE EXTENDED AS YET ANOTHER REINFORCING SHOT OF COLDER AND
DRIER AIR MOVES IN WED AM. PRECIPITATION, HOWEVER, IS NOT
EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 35 31 35 32 / 100 90 80 80
HOBART OK 32 29 33 30 / 100 80 70 70
WICHITA FALLS TX 39 33 37 34 / 100 90 80 80
GAGE OK 28 22 30 25 / 80 60 50 40
PONCA CITY OK 33 31 35 31 / 90 70 50 50
DURANT OK 47 34 40 39 / 100 100 100 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON CST SATURDAY FOR
OKZ013-019-020-025-027>029-037-038.
ICE STORM WARNING UNTIL NOON CST SATURDAY FOR OKZ004>012-014>018-
021>024-033>036.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OKZ025>032-037>042-
044>046.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OKZ043-047-048-
050>052.
TX...WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON CST SATURDAY FOR
TXZ085-087-088.
ICE STORM WARNING UNTIL NOON CST SATURDAY FOR TXZ083-084.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ085-086-088>090.
&&
06/03/03Hazardous weather outlook, Nov 27, 5:18 AM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
518 AM CST FRI NOV 27 2015
OKZ004>048-050>052-TXZ083>090-281130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
518 AM CST FRI NOV 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.WINTER WEATHER...
PERIODS OF FREEZING RAIN CAN BE EXPECTED TODAY AND TONIGHT ACROSS
MUCH OF NORTHERN AND WESTERN OKLAHOMA AND PART OF WESTERN NORTH
TEXAS. FREEZING RAIN WILL MIX WITH SLEET IN NORTHWESTERN OKLAHOMA.
ENOUGH ICE WILL ACCUMULATE TO PRODUCE POWER OUTAGES...ESPECIALLY
IN WEST CENTRAL OKLAHOMA WHERE HIGHER ICE TOTALS ARE EXPECTED. SOME
LIGHT ICE ACCUMULATIONS WILL BE POSSIBLE ON ELEVATED SURFACES
SUCH AS BRIDGES AND OVERPASSES. PLEASE REFER TO THE ICE STORM
WARNING FOR DETAILS.
.THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE REGION THROUGH
THE NIGHT. HOWEVER...NO SEVERE WEATHER IS EXPECTED.
.HEAVY RAIN...
THE RAIN WILL BE HEAVY AT TIMES TODAY. THIS WILL RESULT IN SOME
FLOODING...ESPECIALLY IN SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
.WINTER WEATHER...
PERIODS OF FREEZING RAIN WILL CONTINUE TO IMPACT MUCH OF WESTERN
AND NORTHERN OKLAHOMA ON SATURDAY. ADDITIONAL ICE ACCUMULATIONS
ARE LIKELY. BY SUNDAY...MOST OF THE STEADY PRECIPITATION WILL
BEGIN TO END.
.HEAVY RAIN AND FLOODING...
HEAVY RAINFALL AND FLOODING WILL CONTINUE TO BE A
CONCERN SATURDAY...ESPECIALLY ACROSS SOUTH CENTRAL AND
SOUTHEASTERN OKLAHOMA.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Nov 27, 5:55 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
555 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM FREEZING RAIN ENID 36.40N 97.88W
11/27/2015 E0.00 INCH GARFIELD OK EMERGENCY MNGR
LIGHT ICING ON BUILDINGS...FENCES...ETC. ROADS STILL OK.
&&
MDAYLocal storm report, Nov 27, 6:22 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FREEZING RAIN CLINTON 35.51N 98.97W
11/27/2015 E0.00 INCH CUSTER OK STORM CHASER
FREEZING RAIN STARTING TO ACCUMULATE ON WIRE FENCING.
&&
MDAYLocal storm report, Nov 27, 6:50 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
650 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM ICE STORM WOODWARD 36.43N 99.39W
11/27/2015 WOODWARD OK BROADCAST MEDIA
ICE ACCUMLATIONS UP TO 0.25 INCHES
&&
MDAYIce Storm, Alfalfa
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Alfalfa forecast zone
- Property damage
- $562,000
- Reported by
- Utility Company
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Ice knocked out power for 3,450 customers. Damage estimates are from local power cooperatives.
Ice Storm, Beckham
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Beckham forecast zone
- Property damage
- $146,000
- Reported by
- Utility Company
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Ice knocked out power for 1,300 customers. Damage estimates are from local power cooperatives.
Ice Storm, Blaine
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Blaine forecast zone
- Property damage
- $186,000
- Reported by
- Emergency Manager
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Damage estimates are from local power cooperatives.
Ice Storm, Garfield
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Garfield forecast zone
- Property damage
- $13,000
- Reported by
- Emergency Manager
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Observed 0.75 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Kay
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Kay forecast zone
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Observed 0.25 inches of ice accumulation. Ice knocked out power for 132 customers. Damage estimates are from local power cooperatives.
Ice Storm, Major
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Major forecast zone
- Property damage
- $65,000
- Reported by
- Emergency Manager
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Roger Mills
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Roger Mills forecast zone
- Property damage
- $320,000
- Reported by
- Public
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Woods
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Woods forecast zone
- Property damage
- $84,000
- Reported by
- Public
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Observed 0.25 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Woodward
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Woodward forecast zone
- Property damage
- $16,000
- Reported by
- Public
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Ice knocked out power for 3684 customers. Damage estimates are from local power cooperatives.
Ice Storm, Caddo
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Caddo forecast zone
- Property damage
- $2.1 million
- Reported by
- Utility Company
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Ice knocked out power for 14,397 customers. Observed 1.25 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Canadian
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Canadian forecast zone
- Property damage
- $3.1 million
- Reported by
- Broadcast Media
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Observed 0.75 inches of ice accumulation. A car was crushed from a falling tree weighed down by ice. Power poles were brought down by ice. Damage estimates are from local power cooperatives.
Ice Storm, Cleveland
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Cleveland forecast zone
- Reported by
- Utility Company
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Ice knocked out power for 6,534 customers.
Ice Storm, Cotton
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Cotton forecast zone
- Reported by
- Utility Company
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Ice knocked out power for 573 customers.
Ice Storm, Custer
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Custer forecast zone
- Property damage
- $132,000
- Reported by
- Public
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Garvin
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Garvin forecast zone
- Reported by
- Utility Company
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Ice knocked out power for 800 customers.
Ice Storm, Grady
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Grady forecast zone
- Property damage
- $1.1 million
- Reported by
- Emergency Manager
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Greer
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Greer forecast zone
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Jackson
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Jackson forecast zone
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Observed 0.25 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Kiowa
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Kiowa forecast zone
- Property damage
- $787,000
- Reported by
- Public
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Observed 0.25 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, Logan
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Logan forecast zone
- Property damage
- $81,000
- Reported by
- Public
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Observed 0.75 inches of ice accumulation. Damage estimates are from local power cooperatives.
Ice Storm, McClain
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- McClain forecast zone
- Reported by
- Public
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Observed 0.5 inches of ice accumulation.
Ice Storm, Oklahoma
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Oklahoma forecast zone
- Property damage
- $29,000
- Reported by
- Emergency Manager
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Observed 0.75 inches of ice accumulation. A car was damaged (est. $5K). Damage estimates from local power cooperatives were reported at $24K.
Ice Storm, Payne
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Payne forecast zone
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Observed 0.25 inches of ice accumulation. Ice caused power outages for 1380 customers. Damage estimates are from local power cooperatives.
Ice Storm, Washita
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Washita forecast zone
- Property damage
- $616,000
- Reported by
- Utility Company
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Observed 0.75 inches of ice accumulation. Ice caused power outages for 3000 customers. Damage estimates are from local power cooperatives.
Ice Storm, Ellis
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Ellis forecast zone
- Property damage
- $58,000
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Estimated from meltdown. Damage estimates are from local power cooperatives.
Ice Storm, Dewey
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Dewey forecast zone
- Property damage
- $171,000
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Estimated from meltdown. Damage estimates are from local power cooperatives.
Ice Storm, Harmon
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Ice Storm, Comanche
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Comanche forecast zone
- Property damage
- $53,000
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Estimated from meltdown. Damage estimates are from local power cooperatives.
Ice Storm, Kingfisher
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Kingfisher forecast zone
- Property damage
- $125,000
- Reported by
- Utility Company
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Damage estimates are from local power cooperatives.
Ice Storm, Grant
- When
- November 27, 7:00 AM CST to November 29, 7:00 AM CST
- Where
- Grant forecast zone
- Property damage
- $49,000
- Reported by
- Utility Company
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Damage estimates are from local power cooperatives.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Strong Wind in North Atlantic Coastal Waters, November 27, 20152 deaths · 5 injured · $1,000 · 1 event
- Winter Weather in Missouri, November 27 to 28, 20151 death · 2 injured · 1 event
- Flash Flood in American Samoa, November 27 to 29, 2015$13 million · 1 event
- Tropical Storm in American Samoa, November 27 to 29, 2015$10 million · 1 event
- Flooding and Heavy Rain in Missouri, November 27 to 28, 201520 events
- Ice Storm in Kansas, November 27 to 29, 201511 events
- Flash Flooding and Flooding in Oklahoma, November 27 to 29, 20159 events
- Ice Storm and Winter Weather in Texas, November 27 to 29, 20155 events
- Flash Flooding in Oklahoma, November 27 to 28, 2015$10,000 · 4 events
- Heavy Rain in Kentucky, November 27 to 28, 20154 events
- Flash Flooding in Texas, November 27 to 28, 2015$10,000 · 4 events
- Dense Fog in New Jersey, November 27, 20152 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 603684, 603685, 603848, 603849, 603850, 603851, 603852, 603853, 603854, 603855, 603856, 603857, 603858, 603859, 603860, 603861, 603862, 603863, 603882, 603883, 603884, 603885, 603886, 603887, 605501, 605502, 605503, 605504, 607135, 607136.